advertisement
Question
Posted by: LOUISE WELMAN HENNING | 2010/12/12

PROBLEME NA ALGEHELE HISTOREKTOMIE

FEB 2010 ALGEHELE HISTOREKTOMIE ONDERGAAN AGV VERGROTE BAARMOEDER. EK IS AL 6 MNDE OP PREMARIN .625MG. EK SIT VREESLIK GEWIG AAN. HARE RAAK BAIE DUN. AANHOUDENDE MOEGHEID. MOET DIE MEDIKASIE STAAK OF WAT IS DIE OORSAAK?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The symptoms you describe are menopausal, not due to the Premarin. It may be that you need a higher dose. Remember that tiredness is common after a big operation like a hysterectomy.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/12/14

The symptoms you describe are menopausal, not due to the Premarin. It may be that you need a higher dose. Remember that tiredness is common after a big operation like a hysterectomy.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement